Alert archive / Kansas / Frost Advisories in 2008
Frost Advisory 3, NWS Dodge City, KS
NWS Dodge City, KS issued this frost advisory at Oct 24, 2008, 12:49 PM CDT for 15 counties in Kansas. It took effect at Oct 25, 2008, 4:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2008, 12:49 PM CDT (17:49 UTC)
- In effect from
- Oct 25, 2008, 4:00 AM CDT
- Expired
- Oct 25, 2008, 9:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Dodge City, KS
Counties Barber County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Stafford County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 53 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 5.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDDC 241749 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1249 PM CDT FRI OCT 24 2008 ...FROST IS LIKELY LATE TONIGHT... .MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S OVERNIGHT. TOWARD SUNRISE, AREAS OF FROST WILL FORM AND PERSIST UNTIL A COUPLE HOURS AFTER SUNRISE SATURDAY MORNING, KSZ030-031-043>046-064>066-078>081-089-090-250200- /O.NEW.KDDC.FR.Y.0003.081025T0900Z-081025T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD- EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 1249 PM CDT FRI OCT 24 2008 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. MORNING TEMPERATURES IN THE LOWER TO MID 30S AND LIGHT WINDS WILL RESULT IN WIDESPREAD FROST TOMORROW MORNING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ 12
3 follow-up statements
000 WWUS73 KDDC 250200 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 900 PM CDT FRI OCT 24 2008 ...FROST IS LIKELY LATE TONIGHT... .MAINLY CLEAR SKIES AND LIGHT WINDS WILL PREVAIL ACROSS PARTS OF CENTRAL AND SOUTHWEST KANSAS OVERNIGHT. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S BY SUNRISE SATURDAY MORNING. AREAS OF FROST WILL FORM LATER TONIGHT AND CONTINUE FOR AN HOUR OR SO AFTER SUNRISE BEFORE BURNING OFF. KSZ030-031-043>046-064>066-078>081-089-090-251400- /O.CON.KDDC.FR.Y.0003.081025T0900Z-081025T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD- EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 900 PM CDT FRI OCT 24 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. MORNING TEMPERATURES IN THE LOWER TO MID 30S AND LIGHT WINDS WILL RESULT IN WIDESPREAD FROST TOMORROW MORNING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ GERARD
000 WWUS73 KDDC 250840 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 340 AM CDT SAT OCT 25 2008 ...FROST IS LIKELY THIS MORNING... ...FREEZING TEMPERATURES LIKELY OVER SECTIONS OF SOUTHWEST KANSAS SUNDAY NIGHT AND MONDAY MORNING... .CLEAR SKIES AND LIGHT WINDS WITH LOW TEMPERATURES IN THE LOW 30S WILL CONTRIBUTE TO AREAS OF FROST THIS MORNING. IN ADDITION ANOTHER PUSH OF COLDER AIR SUNDAY NIGHT WILL MAKE POSSIBLE WIDESPREAD FREEZING TEMPERATURES SUNDAY NIGHT AND MONDAY MAINLY EAST OF A SCOTT CITY TO DODGE CITY AND COLDWATER LINE. KSZ030-031-043>046-064>066-078>081-251645- /O.NEW.KDDC.FZ.A.0001.081027T0800Z-081027T1500Z/ /O.CON.KDDC.FR.Y.0003.081025T0900Z-081025T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD- EDWARDS-KIOWA-PRATT- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT 340 AM CDT SAT OCT 25 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... MORNING TEMPERATURES IN THE LOWER TO MID 30S...AND LIGHT WINDS...WILL RESULT IN WIDESPREAD FROST THIS MORNING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LESS ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ089-090-251400- /O.CON.KDDC.FR.Y.0003.081025T0900Z-081025T1400Z/ COMANCHE-BARBER- INCLUDING THE CITIES OF...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 340 AM CDT SAT OCT 25 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... MORNING TEMPERATURES IN THE LOWER TO MID 30S AND LIGHT WINDS WILL RESULT IN WIDESPREAD FROST THIS MORNING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ RUSSELL
000 WWUS73 KDDC 251403 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 903 AM CDT SAT OCT 25 2008 ...FREEZING TEMPERATURES LIKELY OVER SECTIONS OF SOUTHWEST KANSAS SUNDAY NIGHT AND MONDAY MORNING... .ANOTHER PUSH OF COLDER AIR IS EXPECTED SUNDAY NIGHT WHICH WILL MAKE POSSIBLE WIDESPREAD FREEZING TEMPERATURES EARLY MONDAY MAINLY EAST OF A SCOTT CITY TO DODGE CITY AND COLDWATER LINE. KSZ030-031-043>046-064>066-078>081-252215- /O.EXP.KDDC.FR.Y.0003.000000T0000Z-081025T1400Z/ /O.CON.KDDC.FZ.A.0001.081027T0800Z-081027T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD- EDWARDS-KIOWA-PRATT- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT 903 AM CDT SAT OCT 25 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY EXPIRED AT 9 AM CDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. ANOTHER PUSH OF COLD AIR IS EXPECTED SUNDAY NIGHT BEHIND A COLD FRONT WHICH WILL MOVE SOUTH ACROSS THE STATE. TEMPERATURES WILL LIKELY FALL INTO THE UPPER 20S AND LOWER 30S BY EARLY MONDAY MORNING. A FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LESS ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ089-090-251515- /O.EXP.KDDC.FR.Y.0003.000000T0000Z-081025T1400Z/ COMANCHE-BARBER- INCLUDING THE CITIES OF...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 903 AM CDT SAT OCT 25 2008 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY EXPIRED AT 9 AM CDT THIS MORNING. TEMPERATURES HAD CLIMBED OUT OF THE 30S AND INTO THE 40S ACROSS THE AREA THIS MORNING. AS A RESULT THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ BURGERT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at Oct 24, 3:50 AM CDT, 8 hours 59 minutes earlier.
Area forecast discussion, Oct 24, 3:50 AM CDT, 8 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 350 AM CDT FRI OCT 24 2008 .DISCUSSION... DAYS 1-2... THE WEATHER PATTERN IS SHIFTING INTO ONE THAT WILL PRODUCE MUCH MORE PLEASANT WEATHER CONDITIONS FOR SOUTHWEST KANSAS IN THE NEXT 24-48 HOURS. THE STRONG LOW PRESSURE SYSTEM WHICH BROUGHT STRONG WINDS AND A MIX OF RAIN AND SNOW TO WESTERN KANSAS THURSDAY IS NOW EXITING INTO THE LOWER MISSOURI RIVER VALLEY. OF FIRST IMPORTANCE THIS MORNING WILL BE THIS MORNINGS LOWS AND FROST/FREEZE HEADLINES. CLEARING HAS OCCURRED JUST WEST OF A GCK-DDC-P28 LINE. THIS CLEARING IS EXPECTED TO VERY SLOWLY CONTINUE EASTWARD. OBSERVATIONS IN THE FAR WESTERN COUNTIES HAVE FALLEN TO THE LOW 30S WITH UPPER 20S DEWPOINTS...AND WINDS HAVE BECOME LIGHT AND VARIABLE OR CALM. THIS SHOULD HELP NUDGE TEMPERATURES BELOW FREEZING IN THE FREEZE WARNING AREA. WILL BE KEEPING FREEZE WARNING INTACT THIS MORNING AS WELL AS FROST ADVISORY OVER THE CENTRAL COUNTIES. THE 500 MB CIRCULATION NOW NEAR NORTHEAST KANSAS WILL CONTINUE TO SHIFT THE ENTIRE SYSTEM NORTHEAST ALLOWING A WARMER AIRMASS FROM THE COLORADO PLAINS ENTER THE FORECAST AREA. 850 TEMPERATURES TODAY WILL INCREASE WELL INTO THE SINGLE DIGITS...AND EVEN POSSIBLE DOUBLE DIGITS IN THE FAR SOUTHWEST SECTIONS OF THE DDC CWA. ABUNDANT SUNSHINE THIS AFTERNOON AND SOME DOWNSLOPE COMPONENT WILL CONTRIBUTE TO TEMPERATURES CLIMBING INTO THE 50S AND 60S...WHILE LOW STRATUS THAT WILL LINGER OVER THE NORTHEAST SECTIONS WILL REFLECT INCOMING SOLAR RADIATION KEEPING TEMPERATURES 4-7 DEGREES ABOVE THIS MORNINGS LOWS UNLESS SIGNIFICANT CLEARING CAN OCCUR BY LATE MORNING. A DRYING BOUNDARY LAYER AS INDICATED IN RUC/NAM FORECAST SOUNDING WILL PRECLUDE ANY LOW CLOUDS IN THE WEST. AS THE AREA REMAINS UNDER INCREASING PACIFIC HIGH PRESSURE AND NVA/SUBSIDENCE FROM THE DOWNSTREAM SIDE OF THE DEVELOPING LARGE WESTERN CONUS RIDGE...LOWS WILL ONCE AGAIN FALL TO AROUND THE FREEZING MARK SATURDAY MORNING...WITH BEST CHANCES FOR SUBFREEZING TEMPERATURES IN THE NORTHEAST SECTIONS AROUND HAYS. OVERALL WE WOULD EXPECT TEMPERATURES TO BE A FEW TO SEVERAL DEGREES WARMER SATURDAY MORNING THAN FRIDAY...THEREFORE WE DO NOT ANTICIPATE ANY HEADLINES FOR FROST/FREEZE SATURDAY MORNING. BY SATURDAY...THE UPPER LOW WILL HAVE LIFTED WELL INTO THE UPPER MIDWEST...WHILE ALL SIGNIFICANT POSITIVE VORTICITY REMAINS AHEAD OF THE RIDGING OVER SOUTH CENTRAL CANADA AND THE GREAT LAKES. A WEAK PRESSURE PATTERN WILL ALLOW FOR LIGHT WESTERLY WINDS DURING THE DAY AS THE RIDGE CONTINUES TO BUILD HIGH PRESSURE TO THE LEE OF THE ROCKIES FOR ANOTHER FRONTAL PASSAGE AS EARLY AS SUNDAY EVENING. IN TH MEANTIME...EXPECT A MUCH WARMER SATURDAY AFTERNOON WITH FAIRLY UNIFORM TEMPERATURES ACROSS SOUTHWEST KANSAS IN THE LOWER 70S AND SLIGHTLY MILDER OVERNIGHT MINIMUMS IN THE UPPER 30S AND LOW 40S. RUSSELL DAYS 3-7... THE 00Z ECMWF/UKMET/GFS WERE IN EXCELLENT AGREEMENT WITH THE LARGE SCALE FEATURES THROUGH 120 HRS. ECMWF/GFS LOW LEVEL THERMAL FIELDS WERE NEARLY IDENTICAL AND GENERALLY ACCEPTED. THE ONLY STRIKING DIFFERENCE WAS IN SFC DEWPOINTS BY 12Z MONDAY WHEN THE GFS IS A LOT MORE MOIST. THE GFS DEWPOINTS WERE NOT USED AND LOWS WERE LEFT ALONE FOR MONDAY FOR THIS REASON. SUNDAY MAXES WERE RAISED SEVERAL DEGREES SINCE ALL THE MODELS SHOW THE FRONT ARRIVING IN THE AFTERNOON INSTEAD OF THE MORNING. MAXES WERE RAISED FOR TUE/WED INTO THE 70S SINCE DOWNSLOPE FLOW SHOULD LEAD TO GOOD WARMING. THERE IS CONSIDERABLE UNCERTAINTY WITH THE NEXT SHORTWAVE TROUGH ADVERTISED TO APPROACH THE SOUTHERN PLAINS BY THU/FRI. BUT GIVEN THE LACK OF LOW LEVEL MOISTURE AND FAIRLY WEAK NATURE OF THE APPROACHING SYSTEM, FCST IMPLICATIONS MAY BE MINOR DESPITE THE UNCERTAINTY IN THE DETAILS/TIMING OF THE MID TO HIGH LEVEL PATTERN. && .AVIATION... LOW LEVEL CLOUD BANK WILL SLOWLY MIGRATE EASTWARD TODAY. MVFR CIGS AT DDC/GCK SHOULD GIVE WAY TO VFR CIGS BETWEEN 10 AND 13 UTC. BUT HAYS MAY KEEP MVFR CIGS UNTIL AFTERNOON. SOLID STRATUS DECK AT HYS WILL PROBABLY BREAK UP INTO A SCT-BKN STRATOCU DECK BASED AROUND 2000FT BY 20Z. FINCH && .PRELIMINARY POINT TEMPS/POPS... DDC 55 35 72 41 / 0 0 0 0 GCK 58 34 71 40 / 0 0 0 0 EHA 63 36 74 40 / 0 0 0 0 LBL 63 36 73 41 / 0 0 0 0 HYS 48 33 70 39 / 0 0 10 0 P28 53 35 72 41 / 0 0 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING FOR KSZ061- 074-075-084-085. FROST ADVISORY UNTIL 9 AM CDT THIS MORNING FOR KSZ043-044- 062>064-076>078-080-086>090. && FN33/24
Hazardous weather outlook, Oct 24, 11:25 AM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1125 AM CDT FRI OCT 24 2008 KSZ030-031-043>046-061>066-074>081-084>090-251000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1125 AM CDT FRI OCT 24 2008 /1025 AM MDT FRI OCT 24 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. AREAS OF FROST WILL LIKELY DEVELOP BETWEEN 5 AM CDT AND 8 AM CDT SATURDAY MORNING...ESPECIALLY IN LOW LYING AREAS. SENSITIVE VEGETATION SHOULD BE SHELTERED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. ANOTHER FROST OF FREEZE IS POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 12
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 12:00 PM CDT | Areal Flood Warning | DDC | Pawnee | 51 hr |
Nearby
Frost Advisories in Kansas, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.